Order Article Reprints
Journal: Axioms, 2023
Volume: 12
Number: 952
Article:
Inequalities for the Generalized Normalized δ-Casorati Curvatures of Submanifolds in Golden Riemannian Manifolds
Authors:
by
Majid Ali Choudhary and Ion Mihai
Link:
https://www.mdpi.com/2075-1680/12/10/952
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.